| Model Number |
2500R002E |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is for one of two devices involved in this event, please refer to report 3013450937-2020-00029.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
Event or Problem Description
The patient underwent a revision surgery due to knee pain and upon intraoperative inspection it was identified that the femur and stem had loosened.